Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2014 (2014), Article ID 523159, 10 pages
http://dx.doi.org/10.1155/2014/523159
Research Article

Model of Break-Bone Fever via Beta-Derivatives

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Ma SIM Focus Area, North-West University, Mafikeng 2735, South Africa

Received 14 August 2014; Revised 21 August 2014; Accepted 21 August 2014; Published 11 September 2014

Academic Editor: TEWA Jean Jules

Copyright © 2014 Abdon Atangana and Suares Clovis Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Gubler, “Dengue and dengue hemorrhagic fever,” Clinical Microbiology Reviews, vol. 11, no. 3, pp. 480–496, 1998. View at Google Scholar · View at Scopus
  2. E. A. Henchal and J. R. Putnak, “The dengue viruses,” Clinical Microbiology Reviews, vol. 3, no. 4, pp. 376–396, 1990. View at Google Scholar · View at Scopus
  3. S. Bhatt, P. W. Gething, O. J. Brady et al., “The global distribution and burden of dengue,” Nature, vol. 496, no. 7446, pp. 504–507, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Normile, “Surprising new dengue virus throws a spanner in disease control efforts,” Science, vol. 342, no. 6157, p. 415, 2013. View at Publisher · View at Google Scholar
  5. K. C. Ang and Z. Li, “Modeling the spread of dengue in Singapore,” in Proceedings for the International Congress on Modeling and Simulation Conference, vol. 2, pp. 555–560, Hamilton, New Zealand, December 1999.
  6. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 367–386, 2002. View at Google Scholar
  8. M. Caputo, “Linear model of dissipation whose Q is almost frequency independent—II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  9. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  10. A. Anatoly, J. Juan, and M. S. Hari, Theory and Application of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  11. Y. Luchko and R. Groneflo, The Initial Value Problem for Some Fractional Differential Equations with the Caputo Derivative, Preprint Series A08-98, Fachbereich Mathematik und Informatik, Freic Universität, Berlin, Germany, 1998.
  12. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  13. A. Atangana and E. F. D. Goufo, “Computational analysis of the model describing HIV infection of CD4+T cells,” BioMed Research International, vol. 2014, Article ID 618404, 7 pages, 2014. View at Publisher · View at Google Scholar
  14. M. Davison and C. Essex, “Fractional differential equations and initial value problems,” Mathematical Scientist, vol. 23, no. 2, pp. 108–116, 1998. View at Google Scholar · View at MathSciNet
  15. R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh, “A new definition of fractional derivative,” Journal of Computational and Applied Mathematics, vol. 264, pp. 65–70, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. A. Atangana and E. F. D. Goufo, “Extension of match asymptotic method to fractional boundary layers problems,” Mathematical Problems in Engineering, vol. 2014, Article ID 107535, 7 pages, 2014. View at Google Scholar
  18. M. Matinfar and M. Ghanbari, “The application of the modified variational iteration method on the generalized Fisher’s equation,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 165–175, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus